Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 18, Number 3 (2018), 1857-1881.
The eta-inverted sphere over the rationals
We calculate the motivic stable homotopy groups of the two-complete sphere spectrum after inverting multiplication by the Hopf map over fields of cohomological dimension at most with characteristic different from (this includes the –adic fields and the finite fields of odd characteristic) and the field of rational numbers; the ring structure is also determined.
Algebr. Geom. Topol., Volume 18, Number 3 (2018), 1857-1881.
Received: 30 August 2017
Revised: 26 October 2017
Accepted: 7 November 2017
First available in Project Euclid: 26 April 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 14F42: Motivic cohomology; motivic homotopy theory [See also 19E15]
Secondary: 18G15: Ext and Tor, generalizations, Künneth formula [See also 55U25] 55Q45: Stable homotopy of spheres 55T15: Adams spectral sequences
Wilson, Glen Matthew. The eta-inverted sphere over the rationals. Algebr. Geom. Topol. 18 (2018), no. 3, 1857--1881. doi:10.2140/agt.2018.18.1857. https://projecteuclid.org/euclid.agt/1524708108